# SDR NSVA20070112

- Difficulty date: April 25, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- Aircraft time: 27,183 hours, 31,698 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT DUE TO CONFIG WARNING.  PERFORMED HIGH SPEED TAXI WITH NEW, COULD NOT DUPLICATE PROBLEM.
